# SDR SWAA2023061245766

- Difficulty date: May 4, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....R/H AFT CARGO COMPARTMENT BILGE @ STA 727 - STA 767 STR 25R WL156.4 Z CHANNEL HAS CORROSION. (18-031)<[01] REMOVED AND REPLACED WITH NEW Z-CHANNEL BETWEEN STA. 727 - STA 767; STR 25R; WL 156.4 PER REF. SRM 51-40-02-0G-0 AND DRAWING 146A7500.;[02] VERIFIED AND INSPECTED REMOVED AND REPLACED WITH NEW Z-CHANNEL BETWEEN STA. 727 - STA 767; STR 25R; WL 156.4 PER REF. SRM 51-40-02-0G-0 AND DRAWING 146A7500.
